# SDR SWIA201131111

- Difficulty date: November 16, 2011
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 22,481 hours, 18,400 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FRAME 310.00 STR 5 AREA IS GOUGED.  (C-CHECK)  REPAIRED PER REO.
